# SDR WWMA9800085

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE EXIT SIGN OVER THE MAIN CABIN DOOR HAD FALLEN OFF.  MAINTENANCE ADJUSTED CLIPS ON THE EMERGENCY EXIT SIGN AND REINSTALLED.
